# SDR 9506769993

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN THE FS 965 BULKHEAD RIGHT SIDE WEB (OUTBOARD LOWER CORNER) AND FITTING (INBOARD LOWER CORNER).  REPLACED FITTING AND REPAIRED WEB PER EA 99-092469.
